# SDR CALA2024032800895

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 29,270 hours, 10,420 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: Dirty
- Location: Lavatory A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

B737-26-3-0947, LAV A SMOKE DETECTOR SENSOR IS DIRTY. SPECIAL DI FFICULTY REPORT (SDR) IS REQUIRED. RECEIVED SERVICEABLE SMOKE DETECTOR AND REINSTALLED AT LAV A IAW B737 AMM 26-14-01-400-802 TASK 5 PN ON 475571-2 SN ON 404501A R ELMOVED WORK PERFORMED CARD 26299 WO 4215 OPS CHK GOOD.
